MAUDE Adverse Event Report: STRYKER LEIBINGER FREIBURG PLATE, STRAIGHT, DOUBLE STRIP, MP, 2X30 HOLE; IMPLANT

STRYKER LEIBINGER FREIBURG PLATE, STRAIGHT, DOUBLE STRIP, MP, 2X30 HOLE; IMPLANT
Catalog Number 92-08530
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Fistula (1862)
Date of Event 04/24/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device is not available for evaluation.If additional information is received, it will be reported on a supplemental report.
 
Event or Problem Description
It was reported that the hardware was removed.
 
Additional Manufacturer Narrative
Additional information: h6.Correction: it was determined after receiving further clarification from the customer and the log files from the device, this event for this product was not a reportable event per cfr 21, part 803.This supplemental is being filed to identify an mdr was not required for this event.The devices were removed due to fistulae following an orthognathic jaw surgery performed earlier, with proper sterilization confirmed by the sales rep.The surgeon did not attribute the fistula to the devices, and stryker's medical expert concluded that the devices did not cause or contribute to the issue (see communication log).
 
Event or Problem Description
No new information.

Brand Name
PLATE, STRAIGHT, DOUBLE STRIP, MP, 2X30 HOLE
Common Device Name
IMPLANT
Manufacturer (Section D)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM  D-79111
Manufacturer (Section G)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM   D-79111
Manufacturer Contact
elena drewenskus
boetzingerstr. 41
freiburg D-791-11
GM   D-79111
7614888208
MDR Report Key22052306
Report Number0008010177-2025-00078
Device Sequence Number8908350
Product Code JEY
UDI-Device Identifier07613327485684
UDI-Public07613327485684
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue Number92-08530
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/24/2025
Supplement Date Received by Manufacturer04/24/2025
Initial Report FDA Received Date05/20/2025
Supplement Report FDA Received Date07/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown